# SDR WX0A2025092432579

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 53,327 hours, 34,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,  EXIT LIGHT COVER FROM L1 BROKEN.   INSTALLED EXIT LIGHT LENS AT L1 DOOR IAW AMM 33-51-13-400-001-A. A/C OK FOR SERVICE.
